# SDR AALA202103059007

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 19,361 hours, 7,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Out Of Tolerance
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND ELONGATED HOLE ACCESS PANEL 640BB FUEL TANK ON RIGHT WING. REPLACED ACCESS PANEL 640BB FUEL TANK IAW SRM A321 57-27-11-14A.
